# SDR CA010112007

- Difficulty date: December 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 6,522 hours
- Engine: Cont O470J
- Propeller: Mcauly 2A34C66
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 32023
- Condition: Cracked
- Location: Engine
- Component: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FOUND PART TO BE CRACKED AT CENTRE OF LOWER SEAM APPROXIMATELY TWO INCHES. PART SENT FOR REPAIR.
